Explicit formulas and asymptotic expansions for certain mean square of Hurwitz Zeta-Functions I

Masanori Katsurada, Kohji Matsumoto

Research output: Contribution to journalArticle

12 Citations (Scopus)
Original languageEnglish
Pages (from-to)161-177
Number of pages17
JournalMathematica Scandinavica
Volume78
Issue number2
Publication statusPublished - 1996
Externally publishedYes

Fingerprint

Hurwitz zeta Function
Mean Square
Asymptotic Expansion
Explicit Formula

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Explicit formulas and asymptotic expansions for certain mean square of Hurwitz Zeta-Functions I. / Katsurada, Masanori; Matsumoto, Kohji.

In: Mathematica Scandinavica, Vol. 78, No. 2, 1996, p. 161-177.

Research output: Contribution to journalArticle

@article{d7f2de8b390340d1a3574dae23519634,
title = "Explicit formulas and asymptotic expansions for certain mean square of Hurwitz Zeta-Functions I",
author = "Masanori Katsurada and Kohji Matsumoto",
year = "1996",
language = "English",
volume = "78",
pages = "161--177",
journal = "Mathematica Scandinavica",
issn = "0025-5521",
publisher = "Mathematica Scandinavica",
number = "2",

}

TY - JOUR

T1 - Explicit formulas and asymptotic expansions for certain mean square of Hurwitz Zeta-Functions I

AU - Katsurada, Masanori

AU - Matsumoto, Kohji

PY - 1996

Y1 - 1996

UR - http://www.scopus.com/inward/record.url?scp=21444440398&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=21444440398&partnerID=8YFLogxK

M3 - Article

VL - 78

SP - 161

EP - 177

JO - Mathematica Scandinavica

JF - Mathematica Scandinavica

SN - 0025-5521

IS - 2

ER -